Open Access
Translator Disclaimer
October, 1975 Note on a Limit Theorem
D. A. Darling
Ann. Probab. 3(5): 876-878 (October, 1975). DOI: 10.1214/aop/1176996274

Abstract

A simple derivation of a limiting distribution of Logan, Mallows, Rice and Shepp is found. This is the limiting distribution of a sequence of partial sums of independent, identically distributed random variables in the domain of attraction of a stable law, normalized by the partial sums of the absolute values of these variables.

Citation

Download Citation

D. A. Darling. "Note on a Limit Theorem." Ann. Probab. 3 (5) 876 - 878, October, 1975. https://doi.org/10.1214/aop/1176996274

Information

Published: October, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0313.60022
MathSciNet: MR436274
Digital Object Identifier: 10.1214/aop/1176996274

Subjects:
Primary: 60G50

Keywords: 60F0F , limit theorems , Stable distributions , Sums of independent random variables

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.3 • No. 5 • October, 1975
Back to Top